# SDR 2005FA0000972

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: General aviation
- Aircraft: N4898B
- Make and model: Cessna 152
- Aircraft serial: 15283697
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bolt
- Part number: AN45A
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER USING AN ORBITAL WAXING BUFFER ON THE HORIZONTAL STABILIZER, THE OWNER NOTICED LOOSENESS AT THE HORIZONTAL STABILIZER LEADING EDGE AND THE OUTBOARD EDGE. INVESTIGATION REVEALED THAT BOTH FOWARD ATTACH BOLTS, P/N AN44-5A (IPC FIG 18A ITEM 1) WERE LOOSE. BOLTS WERE RETORQUED PER MAINTENANCE MANUAL.  THE VIBRATION ACTION OF THE BUFFER APPEARENTLY CAUSED THE LOOSENESS.
